MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537330
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used in the pancreatic duct for drainage during an endoscopic retrograde pancreatic drainage (erpd) procedure performed on (b)(6) 2024.During the procedure, the stent was deployed.However, it was noted that the distal tip was kinked.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
06/18/2024 - villd17.Block h6: imdrf device code a0406 captures the reportable event of stent kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.Imdrf impact code f2301 captures the reportable event of the additional device required to remove the stent.Block h11: blocks b1, b2, b5, h6 (impact codes) and h11 were corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used in the pancreatic duct for drainage during an endoscopic retrograde pancreatic drainage (erpd) procedure performed on (b)(6) 2024.During the procedure, the stent was deployed; however, it was noted that the distal tip was kinked.The stent was removed, and another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19578280
Report Number3005099803-2024-02968
Device Sequence Number19825897
Product Code FGE
UDI-Device Identifier08714729856924
UDI-Public08714729856924
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2024
Device Model NumberM00537330
Device Catalogue Number3733
Device Lot Number0031495665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/23/2024
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown